Dermatology Community
My face gets beat red after applying a moisturizer
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

My face gets beat red after applying a moisturizer

Hello,

Every time I apply a moisturizer (after a shower or before bed) my face gets beat red, almost like I have sunburn on my face. I thought maybe it was a sensitivity to my moisturizer, so I switched to a different one. I have literally tried almost every moisturizer out there, even ones for sensitive skin and yet I still get the same result. The redness lasts for about an hour or more but then fades. does anyone know what this is and how I can prevent the redness?? It's annoying, especially because when I apply foundation, it looks darker on my face because of the redness.

THANKS!!
Related Discussions
2 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
It can be due to irritant contact dermatitis. Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves.
If the irritation persists then please get it evaluated from a dermatologist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.





Blank
Avatar_f_tn
My face has gone bright red after using the boots essentals cucumber pot, but i dont know weather it is just for bodies afnd it feels like i have put my face i a bowl of boiled water.what do i do?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India